The local spectral radius of a nonnegative orbit of compact linear operators

Research output: Contribution to journalArticle

Abstract

We consider orbits of compact linear operators in a real Banach space which are nonnegative with respect to the partial ordering induced by a given cone. The main result shows that under a mild additional assumption the local spectral radius of a nonnegative orbit is an eigenvalue of the operator with a positive eigenvector.

Original languageEnglish
Pages (from-to)707-714
Number of pages8
JournalMathematica Slovaca
Volume66
Issue number3
DOIs
Publication statusPublished - Jun 1 2016

Keywords

  • compact linear operator
  • cone
  • eigenvalue
  • local spectral radius
  • orbit

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The local spectral radius of a nonnegative orbit of compact linear operators'. Together they form a unique fingerprint.

  • Cite this